# SDR 99ZZZX2219

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 995240257
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WERE INOPERATIVE.  MOTOR WINDINGS COOKED (BRUSHES WORN).  REPLACED FLAP MOTOR AND GEARBOX AS AN ASSEMBLY.  VERIFIED RIGGING OK.  MOTOR INOPERATIVE DUE TO NORMAL WEAR.
